# SDR MALA060210

- Difficulty date: March 25, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 20,903 hours, 23,083 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT , NOTICED A SHIFT IN DDT.  COMPLETED AN ENGINE TREND WHICH SHOWED A DDT OF 64 DEG.  ORH'D DDT REMAINED AT 64 DEG. NG RANGE OF 80-84% COULD NOT BE AVOIDED.  RETURNED TO MSP.  REPLACED RT ENGINE, SN OFF GE-E758742. SN ON GE-E785682.
